• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Prendergast-Smith (2009): The cone conjecture for some rational elliptic threefolds, erscheint in:  Math. Z.
arXiv: 0910.5888

A.-S. Elsenhans, J. Jahnel (2009): New sums of three cubes, Math. Comp. 78 (2009), no. 266, 1227-1230

C. Böhning, H.-Ch. Graf v. Bothmer, J. Kröker (2009): Rationality of moduli spaces of plane curves of small degree, Experimental Mathematics 18 (4), 499-508 (2009).
arXiv: 0904.0890

F. Catanese, M. Lönne, B. Wajnryb (2009): Moduli spaces of surfaces and monodromy invariants, Proceedings of G¨okova Geometry-Topology Conference 2009, Intern. Press, Cambridge MA (2010), 58 – 98.
arXiv: 1003.3871

G. Hein, D. Ploog (2009): Postnikov-Stability versus Semistability of Sheaves
arXiv: 0901.1554

H.-Ch. Graf v. Bothmer, J. Kröker (2009): Focal values of plane cubic centers, Qualitative Theory of Dynamical Systems 9 (1), 319-324 (2010).
arXiv: arXiv:0902.3415

H.-Ch. Graf v. Bothmer, K. Ranestad (2009): A general formula for the algebraic degree in semidefinite programming, Bull. Lond. Math. Soc. 41 (2009), no. 2, 193-197.
arXiv: math.AG/0701877

H.-Ch. Graf v. Bothmer, K. Ranestad (2009): Classification of rational surfaces of degree 11 and sectional genus 11 in P4, Math. Scand. 104 (2009), no. 1, 60-94.
arXiv: math.AG/0603567

L. H. Halle, J. Nicaise (2009): Motivic zeta functions of abelian varieties, and the monodromy conjecture, erscheint in:  Adv. Math.
arXiv: 0902.3755

M. Lönne (2009): Fundamental groups of projective discriminant complements, Duke Math. J. 150 (2009), no. 2, 357 – 405

M. Schütt (2009): CM newforms with rational coefficients, Ramanujan Journal 19 (2009), 187-205
arXiv: math.NT/0511228

R.-O. Buchweitz, W. Ebeling, H.-Ch. Graf v. Bothmer (2009): Low-dimensional Singularities with Free Divisors as Discriminants, J. Algebraic Geom. 18 (2009), 371-406
arXiv: math.AG/0612119

S. Cynk, M. Schütt (2009): Generalised Kummer constructions and Weil restrictions, Journal of Number Theory 129 (2009), 1965-1975
arXiv: 0710.4565

V. Gritsenko, K. Hulek, G.K. Sankaran (2009): Abelianisation of orthogonal groups and the fundamental group of modular varieties, J. Algebra 322 (2009), 463-478
arXiv: 0810.1614

W. Ebeling (2009): Poincaré series and monodromy of the simple and unimodal boundary singularities, Proc. Steklov Inst. Math. 267 (2009), 50-58
arXiv: 0807.4839

W. Ebeling, S. M. Gusein-Zade (2009): On indices of 1-forms on determinantal singularities, Proc. Steklov Inst. Math. 267 (2009), 113-124.
arXiv: 0806.0219

Populärwissenschaftliche Artikel

K. Hulek, T. Peternell (2009): Henri Cartan, ein französicher Freund, Jahresbericht der DMV 111, 85-94 (2009)

Bücher

J. C. Rohde (2009): Cyclic coverings, Calabi-Yau manifolds and complex multiplication, Lecture Notes in Mathematics, 1975. Springer-Verlag, Berlin, 2009. x+228 pp.

M. Lönne (2009): Bifurcation braid monodromy of plane curves, In: Complex andDifferential Geometry: Conference held at Leibniz Universität Hannover, September 14 - 18, 2009 (Springer Proceedings in Mathematics), 235 – 255
arXiv: 1003.3044